Dexaprine XR causing Tinnitus?

  1. New Member
    searcyc3's Avatar
    Join Date
    Jun 2014
    Posts
    1
    Rep Power
    7
    Level
    1
    Lv. Percent
    77%

    Dexaprine XR causing Tinnitus?


    I should note that I already have tinnitus here and there. I took my first half cap of dexaprine XR on Saturday and then another half cap two hours later. After it kicked in I noticed the volume of my ear ringing increased significantly. I'm just curious if anybody else has experienced tinnitus with this supplement? I'm kinda nervous to take it again and kinda bummed cause I did enjoy the increased drive, energy, and focus. I just can't handle the ear ringing well though. Thanks!

  2. Advanced Member
    KrisL's Avatar
    Stats
    6'0"  225 lbs.
    Join Date
    Dec 2013
    Posts
    520
    Rep Power
    143174
    Level
    27
    Lv. Percent
    15.39%

    Raising blood pressure often makes tinnitus more noticeable.
  3. Professional Member
    xR1pp3Rx's Avatar
    Stats
    5'10"  213 lbs.
    Join Date
    Jun 2012
    Posts
    3,038
    Rep Power
    1519323
    Level
    58
    Lv. Percent
    75.07%
    Achievements Activity AuthorityActivity ProPosting Pro

    this is certainly not a common issue. your the first person ive seen mention this. give it a few days and I bet it will subside, if you can handle it anyhow.
    FINAFLEX forum rep
    visit our website at finaflex.com
    •   
       

  4. Board Sponsor
    Royd The Noyd's Avatar
    Join Date
    May 2008
    Posts
    5,379
    Rep Power
    843029
    Level
    58
    Lv. Percent
    67.81%
    Achievements Activity ProActivity AuthorityPosting ProPosting Authority

    Quote Originally Posted by KrisL View Post
    Raising blood pressure often makes tinnitus more noticeable.
    This. Take some aspirin with it or discontinue it altogether.
    ForeRunner Labs
    The Future of Human Performance
    Please LIKE FRL on Facebook

  5. Elite Member
    bioman's Avatar
    Stats
    5'10"  180 lbs.
    Join Date
    Sep 2003
    Age
    42
    Posts
    7,713
    Rep Power
    513546
    Level
    59
    Lv. Percent
    89.74%
    Achievements Activity ProActivity AuthorityPosting ProPosting Authority

    Heavy stims definitely make my tinnitus more noticeable. I won't profess to know why exactly, but they do.
  

  
 

Similar Forum Threads

  1. Estevato's Dexaprine XR log!!
    By Estevato58 in forum Supplement Logs
    Replies: 14
    Last Post: 07-06-2013, 03:27 PM
  2. Dexaprine XR!!! Shred fat!!
    By Mcelis323 in forum Supplement Logs
    Replies: 1
    Last Post: 05-21-2013, 08:43 PM
  3. Need to shred some fat? 10 people WILL when they log Dexaprine XR
    By VaughnTrue in forum Company Promotions
    Replies: 34
    Last Post: 05-17-2013, 09:15 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in